An asymptotic-preserving well-balanced scheme for the hyperbolic heat equations
Comptes Rendus. Mathématique, Volume 334 (2002) no. 4, pp. 337-342.

We propose here a well-balanced numerical scheme for the one-dimensional Goldstein–Taylor system which is endowed with all the stability properties inherent to the continuous problem and works in both rarefied and diffusive regimes.

On propose un schéma numérique « équilibre » pour le système de Goldstein–Taylor monodimensionnel possédant toutes les propriétés de stabilité du problème continu et qui fonctionne dans les regimes raréfiés et diffusifs.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02257-4
Gosse, Laurent 1; Toscani, Giuseppe 1

1 Dipartimento di Matematica, Università degli Studi di Pavia, via Ferrata, 1, 27100 Pavia, Italy
@article{CRMATH_2002__334_4_337_0,
     author = {Gosse, Laurent and Toscani, Giuseppe},
     title = {An asymptotic-preserving well-balanced scheme for the hyperbolic heat equations},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {337--342},
     publisher = {Elsevier},
     volume = {334},
     number = {4},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02257-4},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02257-4/}
}
TY  - JOUR
AU  - Gosse, Laurent
AU  - Toscani, Giuseppe
TI  - An asymptotic-preserving well-balanced scheme for the hyperbolic heat equations
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 337
EP  - 342
VL  - 334
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02257-4/
DO  - 10.1016/S1631-073X(02)02257-4
LA  - en
ID  - CRMATH_2002__334_4_337_0
ER  - 
%0 Journal Article
%A Gosse, Laurent
%A Toscani, Giuseppe
%T An asymptotic-preserving well-balanced scheme for the hyperbolic heat equations
%J Comptes Rendus. Mathématique
%D 2002
%P 337-342
%V 334
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02257-4/
%R 10.1016/S1631-073X(02)02257-4
%G en
%F CRMATH_2002__334_4_337_0
Gosse, Laurent; Toscani, Giuseppe. An asymptotic-preserving well-balanced scheme for the hyperbolic heat equations. Comptes Rendus. Mathématique, Volume 334 (2002) no. 4, pp. 337-342. doi : 10.1016/S1631-073X(02)02257-4. http://www.numdam.org/articles/10.1016/S1631-073X(02)02257-4/

[1] D. Amadori, L. Gosse, G. Guerra, Global BV entropy solutions and uniqueness for hyperbolic systems of balance laws, Arch. Rat. Mech. Anal. (to appear). http://www.math.ntnu.no/conservation/2000/050.html

[2] D. Aregba-Driollet, R. Natalini, S.Q. Tang, Diffusive kinetic explicit schemes for nonlinear degenerate parabolic systems, Quaderno IAC 26/2000

[3] M. Arora, Explicit characteristic–based high-resolution algorithms for hyperbolic conservation laws with stiff source terms, Ph.D. thesis, The University of Michigan, 1996, http://hpcc.engin.umich.edu/CFD/users/mohit/html/relaxation.html

[4] Bouchut, F.; Guarguaglini, F.R.; Natalini, R. Diffusive BGK approximations for nonlinear multidimensional parabolic equations, Indiana Univ. Math. J., Volume 49 (2000), pp. 723-749

[5] Cattaneo, C. Sur une forme de l'équation de la chaleur éliminant le paradoxe d'une propagation instantanée, C. R. Acad. Sci. Paris, Volume 247 (1958), pp. 431-433

[6] Cercignani, C.; Illner, R.; Pulvirenti, M. The Mathematical Theory of Dilute Gases, Appl. Math. Sci., 106, Springer-Verlag, New York, 1994

[7] Gabetta, E.; Perthame, B. Scaling limits for the Ruijgrok–Wu model of the Boltzmann equation, Math. Meth. Appl. Sci., Volume 24 (2001), pp. 949-967

[8] Gosse, L. A well-balanced scheme using non-conservative products designed for hyperbolic systems of conservation laws with source terms, Math. Models Methods Appl. Sci., Volume 11 (2001), pp. 339-365

[9] L. Gosse, Localization effects and measure source terms in numerical schemes for balance laws, Math. Comp. posted on November 28, 2001. PII S0025-5718(01)01354-0, to appear in print

[10] Greenberg, J.; LeRoux, A.Y. A well balanced scheme for the numerical processing of source terms in hyperbolic equations, SIAM J. Numer. Anal., Volume 33 (1996), pp. 1-16

[11] Jin, S. Efficient asymptotic-preserving (AP) schemes for some multiscale kinetic equations, SIAM J. Sci. Comput., Volume 21 (1999), pp. 441-454

[12] Jin, S.; Pareschi, L.; Toscani, G. Diffusive relaxation schemes for multiscale discrete-velocity kinetic equations, SIAM J. Numer. Anal., Volume 35 (1998), pp. 2405-2439

[13] LeFloch, P.G.; Tzavaras, A.E. Representation of weak limits and definition of nonconservative products, SIAM J. Math. Anal., Volume 30 (1999), pp. 1309-1342

[14] Lions, P.-L.; Toscani, G. Diffusive limit for finite velocity Boltzmann kinetic models, Rev. Mat. Iberoamericana, Volume 13 (1997), pp. 473-513

[15] Marcati, P.; Milani, A. The one-dimensional Darcy's law as the limit of a compressible Euler flow, J. Differential Equations, Volume 84 (1990), pp. 129-147

[16] B. Perthame, C. Simeoni, A kinetic scheme for the Saint-Venant system with a source term, Preprint, 2001

[17] Perthame, B.; Tadmor, E. A kinetic equation with kinetic entropy functions for scalar conservation laws, Comm. Math. Phys., Volume 136 (1991), pp. 501-517

[18] Platkowski, T.; Illner, R. Discrete velocity models of the Boltzmann equation: a survey on the mathematical aspects of the theory, SIAM Rev., Volume 30 (1988) no. 2, pp. 213-255

Cited by Sources: